| Thursday                             |  |  |
|--------------------------------------|--|--|
|                                      | All Times are in<br>Eastern Time Zone  |  |
| 12:00 PM<br>- 1:00 PM                | Mentor's Lunch for NSF's Student Travel Grant Fellows  |  |
| 12:30 PM                             | Registration   |  |
| 1:30 PM                              | Welcome  |  |
| Session 1: Cl and Privacy Challenges |  |  |
| Chair: Jo                            | on Penney (Osgoode Hall Law School, York University)   |  |
| 1:40 PM                              | Privacy Challenges in VR Classrooms: A CI Use Case   |  |
|                                      | Karoline Brehm (Bauhaus-Universität Weimar), Yan Shvartzshnaider (York University), David Goedicke (Cornell Tech)]   |  |
| 1:50 PM                              | Contextualizing Privacy for Older Adults in Canada   |  |
|                                      | Paola Marmorato (Carleton University), Ruchi Swami (Carleton University), Sanchita Kamath (Manipal Academy of Higher Education), Nadila Asikaer (University of Waterloo), Elizabeth Stobert (Carleton University), Heather Molyneaux (National Research Council of Canada), Cosmin Munteanu (University of Waterloo) |  |
| 2:05 PM                              | Discussion (10 mins)   |  |
| Session                              | 2: Cl and Platforms  |  |
| Chair: Se                            | bastian Benthall (New York University)   |  |
| 2:15 PM                              | Whose Policy? Privacy Challenges of Decentralized Platforms (use case)   |  |
|                                      | Sohyeon Hwang (Northwestern University), Priyanka Nanayakkara (Northwestern University), Yan Shvartzshnaider (York University)   |  |
| 2:30 PM                              | CI + Scholar Infrastructure  |  |
|                                      | Madiha Zahrah Choksi (Cornell Tech), Jake Chanenson (University of Chicago)  |  |

| 2:45 PM   | Discussion (10 mins)  |  |  |
|-----------|---|--|--|
|           | Discussion (10 mms)   |  |  |
| 2:55 PM   | Break (30 min)  |  |  |
|           | CI Community Feedback session #1  |  |  |
|           | Chair: Sarah Michele Rajtmajer (The Pennsylvania State University)                                |  |  |
| 3:25 PM   | Privacy & contextual integrity in a crowdsourced gig work knowledge sharing platform              |  |  |
|           | Arthur Borem (University of Chicago), Elleen Pan (University of Chicago)                          |  |  |
|           | Interaction between decentralization and contextual integrity: a focus on blockchain technologies |  |  |
|           | Fabien Lechevalier (Paris-Saclay University/Laval University)                                     |  |  |
|           | The Matrix of Privacy: Data Infrastructure in the Al-Powered Metaverse.                           |  |  |
|           | Argyri Panezi (UNB Law), Nizan Geslevich Packin (CUNY), Leon Anidjar (IE Law School)              |  |  |
| 3:40 PM   | Feeback (15 mins)   |  |  |
| Session   | 3: CI and Theory  |  |  |
| Chair: Yu | anyuan Feng (University of Vermont)   |  |  |
| 3:55 PM   | Modelling Perceived Privacy Risk with Contextual Integrity for Risk Communication                 |  |  |
|           | Lukas Seiling (Weizenbaum Institute)  |  |  |
| 4:10 PM   | Expanding Contextual Integrity: Three Types of Information Flow                                   |  |  |
|           | Cara Bloom (MITRE), Lauren Ministero (MITRE)  |  |  |
| 4:25 PM   | Discussion (15 mins)  |  |  |
| 4:40 PM   | Panel: Reflections of the day   |  |  |
| 5:30 PM   | Predinner break   |  |  |

| 6:00 PM | Dinner |
|---------|--------|
|         |        |